Taking Letrozole

Hi I have been taking Letrozole for 5 months and have had various side affects.  Very dry skin, hair and feeling quite low at times.  Hot flushes and muscle cramps.

Any tips for coping with these symptoms?

Parents
  • I am a fellow sufferer having started Letrozole two and a half months ago. My flushes are not severe but I can feel suddenly nauseous and unwell before they appear. I try to sit down and rest when this happens and let them pass. I also have noticed that my skin and hair are drier and try to counteract this with lots of Nivea Soft and hair conditioner. The worst effect for me  is constant indigestion and abdominal pains with bloated tummy! I think this tablet has found my weakest spot which is a poor digestive system. I also suffer from fibromyalgia which causes muscle cramps in my legs so I don't know if Letrozole is contributing to them. Looking at the listed side effects, we are bound to get at least one of them but will have to put up with these symptoms for the greater good! Changing medication might be an option but alternatives seem to cause similar discomfort.

Reply
  • I am a fellow sufferer having started Letrozole two and a half months ago. My flushes are not severe but I can feel suddenly nauseous and unwell before they appear. I try to sit down and rest when this happens and let them pass. I also have noticed that my skin and hair are drier and try to counteract this with lots of Nivea Soft and hair conditioner. The worst effect for me  is constant indigestion and abdominal pains with bloated tummy! I think this tablet has found my weakest spot which is a poor digestive system. I also suffer from fibromyalgia which causes muscle cramps in my legs so I don't know if Letrozole is contributing to them. Looking at the listed side effects, we are bound to get at least one of them but will have to put up with these symptoms for the greater good! Changing medication might be an option but alternatives seem to cause similar discomfort.

Children